# SDR 2005UALA01086

- Difficulty date: October 6, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 25,753 hours, 3,232 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5L MAIN ENTRY DOOR UPPER GATE CLOSURE BEAM CRACKED AT ATTACH HOLE.   NR 5L MAIN ENTRY DOOR UPPER GATE CLOSURE BEAM CRACKED AT ATTACH HOLE. CRACK WAS PROBABLY CAUSED BY FATIGUE.  ANGLE REPAIR WAS INSTALLED REFERENCING SM-80-52-10-08-JD AND SRM 51-70-11.
